MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 760
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the service engineer evaluated the device and replaced the pressure solenoid (psol)printed circuit board (pcb).The ventilator passed all testing and was placed back in clinical use.The psol pcb was returned for failure investigation.A visual inspection was carried out on the returned psol pcb, no anomalies were observed.The part was assembled in the failure investigation test ventilator.The ventilator was powered on and failed the post(power on self test).The fault was isolated to a u31 component on the psol pcb.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on patient 760 ventilator had post failed.The device was replaced.No patient harm reported.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway,gw
MDR Report Key7661179
Report Number8020893-2018-00299
Device Sequence Number14110667
Product Code CBK
UDI-Device Identifier10884521180918
UDI-Public10884521180918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number760
Device Catalogue NumberG-760110DIUU-JP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1